Alert archive / Tennessee / Tornado Warnings in 2019
Tornado Warning 4, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Jun 20, 2019, 5:34 PM EDT for Greene County, Hawkins County, Tennessee. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 5:34 PM EDT (21:34 UTC)
- Expired
- Jun 20, 2019, 5:50 PM EDT
- In force
- 16 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Greene County, TN, Hawkins County, TN
The radar
The Knoxville radar (KMRX), 64 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:40 PM EDT | TSTM WND DMG | Jearoldstown, TN | SEVERAL TREES DOWN AND SIDING BLOWN OFF OF A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted.
749
WFUS54 KMRX 202134
TORMRX
TNC059-073-202215-
/O.NEW.KMRX.TO.W.0004.190620T2134Z-190620T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
534 PM EDT Thu Jun 20 2019
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Central Hawkins County in east Tennessee...
Northeastern Greene County in east Tennessee...
* Until 615 PM EDT.
* At 534 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sneedville, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rogersville around 545 PM EDT.
Surgoinsville around 555 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Kepler, Baileyton, Jearoldstown and Fall Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3646 8269 3646 8270 3643 8268 3641 8270
3642 8264 3626 8274 3645 8309 3653 8302
TIME...MOT...LOC 2134Z 288DEG 37KT 3650 8311
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SR1 follow-up statement
981
WWUS54 KMRX 202150
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
550 PM EDT Thu Jun 20 2019
TNC059-073-202200-
/O.CAN.KMRX.TO.W.0004.000000T0000Z-190620T2215Z/
Hawkins TN-Greene TN-
550 PM EDT Thu Jun 20 2019
...THE TORNADO WARNING FOR CENTRAL HAWKINS AND NORTHEASTERN GREENE
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
LAT...LON 3646 8269 3646 8270 3643 8268 3641 8270
3642 8264 3626 8274 3645 8309 3653 8302
TIME...MOT...LOC 2149Z 288DEG 37KT 3645 8291
$$
SRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 20, 3:29 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 20, 3:29 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Morristown TN 329 PM EDT Thu Jun 20 2019 .SHORT TERM...(Tonight and Friday)... The main concern for the short term period is convective potential through the evening hours. SHRA/TSRA ahead of a front has developed across middle Tennessee in a moist and unstable environment. LAPS analysis shows SBCAPE values in excess of 2000j/kg with dewpoints in the upper 60s. The HRRR has shown this coverage well and continues to develop scattered convection this evening. Further north across southern Kentucky and northern Tennessee, convection is developing along the front where better moisture convergence in occurring. Given the convective parameters, and increased shear due to an upper level jet, strong to severe storms are still possible through the afternoon and evening. Main threats will be damaging winds, and hail. With the shortwave trough exiting the area tonight, convection will exit as well. Drier air filtering in behind the front should begin to clear skies overnight. Friday, a surface ridge will bring tranquil weather conditions to the area. A lifting warm front will move into parts of the area by Friday afternoon. As a result high temperatures should be a couple degrees warmer with daytime highs in the mid to upper 80s over most of the area. .LONG TERM...(Friday night through Thursday)... The extended period kicks off on Friday evening amidst deep ridging across the southeast states with the ridge axis centered over the MidSouth region, thus favoring weak nwly flow aloft into the TN Valley and Southern Appalachians. Guidance continues to suggest multiple rounds of MCS activity firing across the Kentuckiana region along the theta-e ridge. Models (GFS/ECMWF) seem to be in better agreement with regard to mean layer flow suggesting one or more of these MCSs tracking across KY into east TN, southwest VA, and eventually southwest NC. The first of these MCSs looks to arrive mid/late morning Saturday which depending on heating/instability, could favor a round of strong/severe convection, which is supported by fcst soundings with steep lapse rates and thus large/deep cape profiles. Given this scenario playing out, would expect elevated chances for damaging winds and large hail. The second MCS looks to move in from the northwest overnight into Sunday morning, which based on timing would suggest a less unstable environment for deep convection. That said, confidence is still marginal as the NAM continues to suggest abundant subsidence amidst the deep ridge keeping the vast majority of any MCS activity generally confined across extreme northeast TN and southwest VA, therefore essentially just glancing the forecast area. Because of this, kept pops in the mid/high chance range for much of the area on Saturday with only low end likely pops featured over the above noted regions. Into Sunday, once again pops are highest across northeast TN and southwest VA given the most favorable model MCS forecast tracks, but confined to only mid/high chances at best. Pops will taper late Sunday into Monday morning as the upper ridge axis slides east atop the region, eventually moving over the Carolinas by mid/late day. Meanwhile, a northern stream trough will eject from the Rockies into the Plains with cyclogenesis to occur beneath, and a surface cold front draped southward across the mid/lower MS and OH Valleys. At this point the operational guidance tends to diverge a bit as the GFS favors a more progressive track of the upper wave into the Midwest and eventually the Great Lakes into Tuesday, thus surging the cold front into the TN Valley Monday evening. This solution would support a fairly wet pattern for Monday. On the other hand, the ECMWF features slower progression of the upper trough leading to a delayed fropa (relative to the GFS) Tuesday afternoon/evening, thereby favoring only diurnal prefrontal convection on Monday. All said, the start of the work week looks somewhat active therefore the fcst will generally feature mid/high chance pops. Beyond that for Wednesday/Thursday, am expecting at least 1-2 drier days amidst nwly flow and high pressure. Temperatures through the entire period will generally be near a category above normal levels, especially by next week.&& .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 70 90 72 89 / 30 10 30 50 Knoxville McGhee Tyson Airport, TN 68 86 69 86 / 30 10 40 50 Oak Ridge, TN 67 88 69 86 / 30 10 40 50 Tri Cities Airport, TN 64 81 63 83 / 50 0 50 60 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && AD/CDG
Hazardous weather outlook, Jun 20, 3:08 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 308 PM EDT Thu Jun 20 2019 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-211915- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 308 PM EDT Thu Jun 20 2019 /208 PM CDT Thu Jun 20 2019/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will occur over much of the forecast area again this afternoon and evening. While widespread severe weather isn't expected, a few strong to severe storms could occur. Damaging winds would be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday ...Round of Strong to Severe Storms Possible late Friday Night and Saturday.... For late Friday and Friday night, an area of storms is expected to develop across the mid-west and then move southeast into east Tennessee valley and southern Appalachians by Saturday morning. Some of these storms could be strong to severe producing damaging winds, hail up to quarter size, and heavy rainfall. Localized flash flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening and possibly Saturday. Reports of flash flooding, storm damage, or heavy rainfall amounts will be appreciated this week.
In the hours before
Local storm report, Jun 20, 1:29 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
129 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG 3 SW GATLINBURG 35.70N 83.53W
06/20/2019 SEVIER TN PARK/FOREST SRVC
SEVERAL TREES DOWN IN THE GREAT SMOKY
MOUNTAINS NATIONAL PARK.
0747 AM TSTM WND DMG 3 SE WILDWOOD 35.78N 83.84W
06/20/2019 BLOUNT TN AMATEUR RADIO
10 INCH DIAMETER TREE SNAPPED.
0722 AM TSTM WND DMG 4 E SWEETWATER 35.59N 84.39W
06/20/2019 MONROE TN LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS MADISONVILLE AND
SWEETWATER.
0701 AM TSTM WND DMG 3 NW CLEAR WATER 35.54N 84.69W
06/20/2019 MCMINN TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0651 AM TSTM WND DMG 4 W EVENSVILLE 35.57N 85.02W
06/20/2019 RHEA TN PUBLIC
SEVERE TREES DOWN ACROSS THE PLATEAU AREAS.
0630 AM TSTM WND DMG 4 ESE SHADY GROVE 35.22N 85.06W
06/20/2019 HAMILTON TN BROADCAST MEDIA
SEVERAL TREES DOWN ACROSS THE COUNTY.
0615 AM TSTM WND DMG 4 ENE LONE OAK 35.22N 85.30W
06/20/2019 HAMILTON TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0605 AM TSTM WND DMG SODDY-DAISY 35.25N 85.18W
06/20/2019 HAMILTON TN BROADCAST MEDIA
LARGE TREE DOWN ON 2 VEHICLES.
0605 AM TSTM WND DMG SODDY DAISY 35.22N 85.20W
06/20/2019 HAMILTON TN BROADCAST MEDIA
SEVERAL TREES DOWN ALONG GANN RD.
0600 AM TSTM WND DMG 4 WNW MIDDLE VALLEY 35.20N 85.25W
06/20/2019 HAMILTON TN BROADCAST MEDIA
CORRECTS REPORT SOURCE FROM PREVIOUS TSTM
WND DMG REPORT FROM 4 WNW MIDDLE VALLEY.
MOBILE HOME HEAVILY DAMAGED BY DOWNED TREE
IN THE FALLING WATERS AREA.
0559 AM TSTM WND DMG 3 WNW MIDDLE VALLEY 35.21N 85.24W
06/20/2019 HAMILTON TN PUBLIC
LARGE TREE DOWN ON FRONT PORCH OF HOME AT
7900 BLOCK SELCER RD HIXON.
0541 AM TSTM WND DMG 2 N SOUTH PITTSBURG 35.04N 85.71W
06/20/2019 MARION TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS SOUTH
PITTSBURG.
1213 AM TSTM WND DMG 1 E HUNTSVILLE 36.41N 84.47W
06/20/2019 SCOTT TN PUBLIC
SEVERAL TREES DOWN.
1200 AM TSTM WND DMG KINGSTON 35.87N 84.52W
06/20/2019 ROANE TN 911 CALL CENTER
COUPLE TREES DOWN.
1150 PM HAIL 4 WNW HUNTSVILLE 36.43N 84.56W
06/19/2019 E1.00 INCH SCOTT TN LAW ENFORCEMENT
&&Special weather statement, Jun 20, 4:15 PM EDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Morristown TN 415 PM EDT Thu Jun 20 2019 TNZ012-013-036-037-069-202100- Anderson TN-Union TN-Scott TN-Campbell TN-Knox TN- 415 PM EDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KNOX...NORTHERN ANDERSON...SOUTHWESTERN CAMPBELL...SOUTHWESTERN UNION AND SOUTHEASTERN SCOTT COUNTIES UNTIL 500 PM EDT... At 414 PM EDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Jacksboro, or 14 miles northeast of Wartburg, moving east at 35 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Knoxville, Clinton, Caryville, Halls, Lake City, Norris, Norris Dam State Park, Smokey Junction, Andersonville, Rosedale, Paulette, Disney, Powell and Big Ridge State Park. LAT...LON 3619 8446 3632 8441 3625 8386 3600 8397 TIME...MOT...LOC 2014Z 285DEG 31KT 3623 8437 SR
Special weather statement, Jun 20, 4:59 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Morristown TN
459 PM EDT Thu Jun 20 2019
TNZ036-037-069-202145-
Anderson TN-Union TN-Knox TN-
459 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...NORTHEASTERN
ANDERSON AND SOUTHWESTERN UNION COUNTIES UNTIL 545 PM EDT...
At 459 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Clinton, moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knoxville, Clinton, Plainview, Halls, Blaine, Norris, Andersonville,
Paulette, Kimberlin Heights, House Mountain State Park, Maloneyville,
Mascot and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3609 8413 3623 8405 3621 8397 3621 8388
3615 8372 3614 8372 3612 8369 3611 8370
3608 8367 3610 8371 3608 8371 3606 8369
3605 8367 3604 8367 3592 8374 3591 8377
TIME...MOT...LOC 2059Z 290DEG 25KT 3613 8400
SRSpecial weather statement, Jun 20, 5:02 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
502 PM EDT Thu Jun 20 2019
TNZ015-016-VAZ001-202145-
Hancock TN-Hawkins TN-Lee VA-
502 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAWKINS...HANCOCK
AND SOUTH CENTRAL LEE COUNTIES UNTIL 545 PM EDT...
At 502 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Hensley Store, or 9 miles northwest of Sneedville,
moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sneedville, Evanston, Kyles Ford and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3661 8301 3660 8299 3659 8296 3642 8309
3652 8339 3657 8343 3667 8338
TIME...MOT...LOC 2102Z 285DEG 25KT 3660 8336
SRSpecial weather statement, Jun 20, 5:24 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Morristown TN 524 PM EDT Thu Jun 20 2019 TNZ067>069-071-072-202215- Blount Smoky Mountains TN-Roane TN-Loudon TN-Knox TN-NW Blount TN- 524 PM EDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...SOUTHWESTERN KNOX... NORTHWESTERN BLOUNT AND SOUTHEASTERN ROANE COUNTIES UNTIL 615 PM EDT... At 524 PM EDT, Doppler radar was tracking a strong thunderstorm near Loudon, moving east at 30 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Oak Ridge, Maryville, Lenoir City, Alcoa, Kingston, Loudon, Farragut, Louisville, Rockford, Eagleton Village, Greenback, Friendsville, Philadelphia, Bradbury, Happy Valley, Wildwood, Clover Hill and Tellico Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3572 8450 3591 8444 3583 8382 3556 8391 TIME...MOT...LOC 2124Z 284DEG 27KT 3581 8439 JLB
Special weather statement, Jun 20, 5:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
528 PM EDT Thu Jun 20 2019
TNZ016-042-044-202215-
Washington TN-Northwest Greene TN-Hawkins TN-
528 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HAWKINS...WASHINGTON
AND NORTHEASTERN GREENE COUNTIES UNTIL 615 PM EDT...
At 528 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Surgoinsville, or 11 miles southeast of Rogersville,
moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Johnson City, Jonesborough, Midway, Gray, Oak Grove, Baileyton,
Telford, Leesburg, Avondale, Jearoldstown and Fall Branch.
LAT...LON 3620 8239 3618 8242 3630 8292 3643 8287
3639 8232
TIME...MOT...LOC 2128Z 279DEG 35KT 3634 8282The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:35 PM EDT | Special Weather Statement | MRX | Scott | 55 min |
| Jun 19, 11:02 PM EDT | Special Weather Statement | MRX | Bledsoe | 58 min |
| Jun 19, 11:19 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 41 min |
| Jun 19, 11:30 PM EDT | Special Weather Statement | MRX | Sequatchie | 45 min |
| Jun 19, 11:36 PM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 39 min |
| Jun 19, 11:51 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Loudon, Roane | 24 min |
| Jun 19, 11:54 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 66 min |
| Jun 20, 12:13 AM EDT | Special Weather Statement | MRX | Loudon | 47 min |
| Jun 20, 12:34 AM EDT | Special Weather Statement | MRX | Anderson, Claiborne, Grainger, Hancock, Union | 56 min |
| Jun 20, 12:42 AM EDT | Special Weather Statement | MRX | Monroe | 48 min |
| Jun 20, 12:54 AM EDT | Special Weather Statement | MRX | Blount, Jefferson, Knox, Sevier | 51 min |
| Jun 20, 1:12 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Hancock, Hawkins, Jefferson | 48 min |
| Jun 20, 1:47 AM EDT | Special Weather Statement | MRX | Hawkins, Sullivan, Washington | 43 min |
| Jun 20, 1:50 AM EDT | Special Weather Statement | MRX | Cocke, Greene, Hamblen | 40 min |
| Jun 20, 5:05 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 55 min |
| Jun 20, 5:07 AM EDT | Areal Flood Advisory | MRX | Scott | 3 hr |
| Jun 20, 5:57 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 63 min |
| Jun 20, 6:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Loudon, McMinn, Meigs, Monroe, Polk and 2 more | 59 min |
| Jun 20, 6:47 AM EDT | Special Weather Statement | MRX | Greene, Hamblen | 58 min |
| Jun 20, 7:07 AM EDT | Areal Flood Advisory | MRX | Grainger, Hamblen, Jefferson, Knox, Union | 113 min |
| Jun 20, 7:16 AM EDT | Special Weather Statement | MRX | Blount, Jefferson, Knox, Loudon, Sevier | 44 min |
| Jun 20, 7:26 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Knox, Monroe, Sevier | 64 min |
| Jun 20, 8:00 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Union | 45 min |
| Jun 20, 8:02 AM EDT | Special Weather Statement | MRX | Carter, Johnson, Sullivan, Washington | 58 min |
| Jun 20, 8:38 AM EDT | Special Weather Statement | MRX | Greene, Hancock, Hawkins, Sullivan, Washington | 67 min |
| Jun 20, 4:15 PM EDT | Special Weather Statement | MRX | Anderson | 45 min |
| Jun 20, 4:59 PM EDT | Special Weather Statement | MRX | Knox | 46 min |
| Jun 20, 5:02 PM EDT | Special Weather Statement | MRX | Hancock | 43 min |
| Jun 20, 5:14 PM EDT | Tornado Warning | MRX | Hancock, Hawkins | 31 min |
| Jun 20, 5:19 PM EDT | Tornado Warning | MRX | Knox | 26 min |
| Jun 20, 5:24 PM EDT | Special Weather Statement | MRX | Blount, Loudon | 51 min |
| Jun 20, 5:28 PM EDT | Special Weather Statement | MRX | Washington | 47 min |
| Jun 20, 5:41 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 49 min |
| Jun 20, 5:44 PM EDT | Severe Thunderstorm Warning | MRX | Jefferson, Knox, Sevier | 46 min |
| Jun 20, 6:14 PM EDT | Special Weather Statement | MRX | Blount | 31 min |
| Jun 20, 6:25 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 65 min |
| Jun 20, 6:29 PM EDT | Special Weather Statement | MRX | Cocke | 46 min |
| Jun 20, 7:14 PM EDT | Special Weather Statement | MRX | McMinn, Meigs | 61 min |
| Jun 20, 7:21 PM EDT | Special Weather Statement | MRX | Washington | 39 min |
| Jun 20, 7:29 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 46 min |
| Jun 20, 7:56 PM EDT | Special Weather Statement | MRX | Polk | 64 min |
Nearby
Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.